MAUDE Adverse Event Report: HOWMEDICA OSTEONICS CORP. TRIDENT II; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

HOWMEDICA OSTEONICS CORP. TRIDENT II; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Model Number 7030-6525
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/21/2022
Type of Reportable Event Malfunction
Event or Problem Description
Attending surgeon utilized stryker screw size 6.5 mm low diameter and 25mm length profile hex screw ref # (b)(4) in right acetabulum when operating on right hip.At this time, head of this screw broke off.

Brand Name
TRIDENT II
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
HOWMEDICA OSTEONICS CORP.
325 corporate drive
mahwah NJ 07430
MDR Report Key14111189
Report Number14111189
Device Sequence Number2096390
Product Code LPH
UDI-Device Identifier07613327345001
UDI-Public(01)07613327345001
Combination Product (Y/N)N
Initial Reporter StateRI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 03/25/2022
Report Date (Section F) 03/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7030-6525
Device Catalogue Number7030-6525
Device Lot NumberXNGA
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer04/14/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/14/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale
Date Report Sent to FDA03/25/2022